# SDR SWIA200414106

- Difficulty date: November 7, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 1,044 hours, 951 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER T/O FROM LAX, FLAPS FAIL CAUTION MSG.  FLAPS FAILED AT 6 DEGREES.  RETURNED TO LAX.  REPLACED FECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.  P/N 860D100-18ABCD, S/N OFF 1413.
